# SDR SWIA200516074

- Difficulty date: December 29, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 16,963 hours, 25,761 cycles
- Engine: Pwa PW118B
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 5302
- Condition: Malfunctioned
- Location: Elevator
- Part time: 7,434 hours, 11,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/P FAILED INFLIGHT WHILE SELECTED TO EITHER SIDE.  REPLACED A/P ELEVATOR SERVO, OPERATIONAL CHECK GOOD IAW MM 22-10-00.
